# SDR REXA2016032700542

- Difficulty date: March 27, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 21,052 hours, 13,724 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Not Reported
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN AVIONICS DOOR HANDLE HOUSING HAS MULTIPLE INDICATIONS NOTED AROUND ENTIRE HOUSING BASE 90%FSH, FAILED NDT INSPECTION.  REMOVED MAIN AVI DOOR HANDLE & REPLACED WITH A SERVICEABLE DOOR HANDLE ASSEMBLY IAW AMM 52-42-03-400-801-A01 & SRM 51-42-21-001-001-A01.
